MAUDE Adverse Event Report: CONVATEC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC CURE CATHETER; CATHETER, STRAIGHT
Model Number M14U
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user, an 85 yr old man, reports an oddity with only one of his usual catheters in his most recent box.He said one of the catheters has what looks like tiny black streaks and tiny dots on the inside packaging on the inside of the sealed packaging on the paper side.He said he didn't open the packaging but could see these tiny black marks through the clear part of the packaging.He said these marks are on one side of the packaging, by the eyelet end of the catheter.He said it doesn't look like any printing on the outside bled through in any way.He said there is about 5 black streaks along with a few tiny little dots and he estimates them to range from 1/8th to 1/16th of an inch long.A photo was provided.There was no harm reported.No additional information was provided.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.Per supplier investigation, thirteen retain samples were inspected with no black stains found.No abnormalities noted in dhr.The investigation also examined man, machine, material, method, environment, measurement.Four major issues were identified in the blister packaging process: - missing equipment protection, exposed lubricating oil.- incomplete work instructions, no contamination control guidance.- pfmea gaps, contamination risks not identified.- occasional inspection miss, defect escaped full visual check.The complaint was determined to be an occasional event caused by catheter contact with exposed lubricating oil on the blister packaging machine.Multiple systemic gaps (equipment protection, work instructions, pfmea coverage, inspection oversight) contributed to the defect escaping to the customer.Corrective actions have been initiated including retraining outsourced inspectors and increasing patrol frequency.Fda registration number reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pam meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key25445526
Report Number1049092-2026-00150
Device Sequence Number9613847
Product Code EZD
UDI-Device Identifier00815947020123
UDI-Public00815947020123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM14U
Device Lot Number25B22405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date08/27/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale